# SDR IPXA2016041202042

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 16,108 hours, 10,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERHEAD PANEL EMERGENCY EXIT LT BULBS INOPERATIVE.  REPLACED THE LAMP EMERGENCY EXIT LIGHT ON OVERHEAD PANEL IAW STANDARD PRACTICES 20-45-44.  OPS CHECKED NORMAL.
